On a conjecture on singular martingales

Research output: Contribution to journalComment/debate

Abstract

A conjecture by Luis Baez-Duarte on singular martingales is disproved.

Original languageEnglish (US)
Pages (from-to)455-458
Number of pages4
JournalJournal of Mathematical Analysis and Applications
Volume43
Issue number2
DOIs
StatePublished - Jan 1 1973
Externally publishedYes

Fingerprint

Martingale

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

On a conjecture on singular martingales. / Ramakrishnan, Subramanian.

In: Journal of Mathematical Analysis and Applications, Vol. 43, No. 2, 01.01.1973, p. 455-458.

Research output: Contribution to journalComment/debate

@article{3b355e3ec08643eca37f009e98c2ab25,
title = "On a conjecture on singular martingales",
abstract = "A conjecture by Luis Baez-Duarte on singular martingales is disproved.",
author = "Subramanian Ramakrishnan",
year = "1973",
month = "1",
day = "1",
doi = "10.1016/0022-247X(73)90086-3",
language = "English (US)",
volume = "43",
pages = "455--458",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - On a conjecture on singular martingales

AU - Ramakrishnan, Subramanian

PY - 1973/1/1

Y1 - 1973/1/1

N2 - A conjecture by Luis Baez-Duarte on singular martingales is disproved.

AB - A conjecture by Luis Baez-Duarte on singular martingales is disproved.

UR - http://www.scopus.com/inward/record.url?scp=49549167972&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=49549167972&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(73)90086-3

DO - 10.1016/0022-247X(73)90086-3

M3 - Comment/debate

AN - SCOPUS:49549167972

VL - 43

SP - 455

EP - 458

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -